Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Approximation of fixed points of asymptotically nonexpansive mappings

Author: Jürgen Schu
Journal: Proc. Amer. Math. Soc. 112 (1991), 143-151
MSC: Primary 47H10
MathSciNet review: 1039264
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ T$ be an asymptotically nonexpansive self-mapping of a non-empty closed, bounded, and starshaped (with respect to zero) subset of a smooth reflexive Banach space possessing a duality mapping that is weakly sequentially continuous at zero. Then, if id-$ T$ is demiclosed and $ T$ satisfies a strengthened regularity condition, the iteration process $ {z_{n + 1}}: = {\mu _{n + 1}}{T^n}({z_n})$ converges strongly to some fixed point of $ T$, provided $ ({\mu _n})$ has certain properties.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10

Additional Information

Keywords: Fixed point, iteration process, asymptotically nonexpansive mapping
Article copyright: © Copyright 1991 American Mathematical Society